# SDR CA001020021

- Difficulty date: September 20, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cvac 440
- Aircraft time: 55,171 hours
- Engine: Allsn 501D13D
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Tailpipe
- Part number: 90632323
- Condition: Broken
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) THE FLIGHT CREW OBSERVED A RT ENGINE ZONE 1 FIRE WARNING, THE ENGINE WAS SHUTDOWN AND THE FIRE WARNING WENT OUT PRIOR TO FIRING THE FIRE EXTINGUISHER. RECTIFICATION: THE RT ENGINE TAIL PIPE, UNIVERSAL JOINT P/N 906323-23 REPLACED, SYSTEM TESTED ON GROUND AIRCRAFT RELEASED FOR FLIGHT.
